Spontaneously acquired factor IX inhibitor in a nonhemophiliac child

Kenneth Miller, John E. Neely, William Krivit, J. Roger Edson

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

A 2 1/2-year-old, previously healthy child developed progressive swelling of the left leg and a hematoma of the anterior chest wall associated with a falling hemoglobin concentration, as a result of a spontaneously acquired Factor IX inhibitor. Successful management of her condition, required a fourvolume exchange transfusion and immunosuppressive therapy consisting of cyclophosphamide for four days and prednisone for one month. A brief review of the literature regarding the occurrence and nature of acquired coagulation factor, inhibitors and the role of immunosuppressive therapy is also presented.

Original languageEnglish (US)
Pages (from-to)232-234
Number of pages3
JournalThe Journal of Pediatrics
Volume93
Issue number2
DOIs
StatePublished - Aug 1978

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Fingerprint Dive into the research topics of 'Spontaneously acquired factor IX inhibitor in a nonhemophiliac child'. Together they form a unique fingerprint.

  • Cite this